Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 66, NWS Springfield, MO

April 19, 20115 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 7:13 PM CDT for 5 counties in Missouri. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 7:13 PM CDT (00:13 UTC)
Expired
Apr 19, 2011, 8:15 PM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Douglas County, MO, Howell County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 121 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:58 PM CDTHAIL 1.5West Plains, MORELAYED BY MEDIA.
Apr 19, 8:01 PM CDTHAIL 1West Plains, MOONE INCH HAIL OBSERVED DOWNTOWN WEST PLAINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

301 
WUUS53 KSGF 200013
SVRSGF
MOC067-091-149-153-203-200115-
/O.NEW.KSGF.SV.W.0066.110420T0013Z-110420T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHWESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 815 PM CDT.

* AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A SEVERE THUNDERSTORM 3 MILES SOUTHWEST OF ZANONI...OR 25 MILES
  SOUTHEAST OF AVA...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
  PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING
  LARGE HAIL.

* LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BIRCH TREE...BRIXEY...
  CAULFIELD...DORA...DRURY...GAINESVILLE...GENTRYVILLE...
  HARDENVILLE...ISABELLA...LONG RUN...MONTIER...MOODY...MOUNTAIN
  VIEW...NOBLE...PEACE VALLEY...POMONA...PONTIAC...POTTERSVILLE...
  ROCKBRIDGE...SILOAM SPRINGS...SOUTH FORK...SUNDOWN...SYCAMORE...
  TECUMSEH...TERESITA...THEODOSIA...THORNFIELD...UDALL...WASOLA...
  WEST PLAINS...WHITE CHURCH...WILLHOIT...WILLOW SPRINGS AND ZANONI.

THIS EXTENDS THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING 
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3676 9277 3706 9209 3705 9167 3707 9165
      3708 9138 3649 9190 3649 9277
TIME...MOT...LOC 0012Z 255DEG 35KT 3667 9235
WIND...HAIL 60MPH 1.75IN

$$

HATCH
2 follow-up statements
901 
WWUS53 KSGF 200050
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT TUE APR 19 2011

MOC067-091-149-153-203-200115-
/O.CON.KSGF.SV.W.0066.000000T0000Z-110420T0115Z/
DOUGLAS MO-HOWELL MO-OREGON MO-OZARK MO-SHANNON MO-
750 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN SHANNON...EASTERN OZARK...NORTHWESTERN OREGON...
HOWELL AND SOUTHEASTERN DOUGLAS COUNTIES...

...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 8 PM FOR HOWELL 
COUNTY...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES WEST OF WEST PLAINS...MOVING
EAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BIRCH TREE...BRIXEY...CAULFIELD...DORA...
DRURY...GAINESVILLE...GENTRYVILLE...HARDENVILLE...MONTIER...MOUNTAIN
VIEW...NOBLE...PEACE VALLEY...POMONA...POTTERSVILLE...ROCKBRIDGE...
SILOAM SPRINGS...SOUTH FORK...SYCAMORE...TECUMSEH...TERESITA...
WASOLA...WEST PLAINS...WHITE CHURCH...WILLHOIT...WILLOW SPRINGS AND
ZANONI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3684 9259 3706 9209 3705 9167 3707 9165
      3708 9138 3657 9184 3653 9259
TIME...MOT...LOC 0050Z 255DEG 35KT 3676 9190
WIND...HAIL 60MPH 1.25IN

$$

HATCH
331 
WWUS53 KSGF 200059
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT TUE APR 19 2011

MOC067-153-200109-
/O.CAN.KSGF.SV.W.0066.000000T0000Z-110420T0115Z/
DOUGLAS MO-OZARK MO-
759 PM CDT TUE APR 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK AND EASTERN
DOUGLAS COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3664 9206 3686 9202 3698 9166 3696 9149
      3682 9162 3666 9176
TIME...MOT...LOC 0059Z 256DEG 40KT 3675 9185

$$

MOC091-149-203-200115-
/O.CON.KSGF.SV.W.0066.000000T0000Z-110420T0115Z/
HOWELL MO-OREGON MO-SHANNON MO-
759 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN SHANNON...NORTHWESTERN OREGON AND CENTRAL HOWELL
COUNTIES...

AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM 4 MILES WEST OF WEST PLAINS...MOVING 
EAST AT 45 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POMONA...POTTERSVILLE...
WEST PLAINS AND WHITE CHURCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.

&&

LAT...LON 3664 9206 3686 9202 3698 9166 3696 9149
      3682 9162 3666 9176
TIME...MOT...LOC 0059Z 256DEG 40KT 3675 9185
WIND...HAIL <50MPH 1.00IN

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:51 PM CDT, 22 minutes earlier.

Area forecast discussion, Apr 19, 6:51 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT TUE APR 19 2011

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A CLUSTER OF DEEP CONVECTION HAS EVOLVED ALONG A SERIES OF
CONVECTIVE ROLLS OVER DOUGLAS AND OZARK COUNTIES.  THESE STORMS HAVE
BECOME IMPRESSIVE ON RADAR...LIKELY PRODUCING HAIL TO THE SIZE OF
BASEBALLS WITHIN THE STRONGEST UPDRAFTS.

THE ENVIRONMENT OVER SOUTH CENTRAL MISSOURI...NEAR WEST
PLAINS...ALTON...AND EMINENCE HAS BECOME MORE CONDUCIVE TO THE
DEVELOPMENT OF TORNADOES.  RUC ANALYSIS SUGGEST THAT LOW LEVEL CAPE
VALUES CONTINUE TO INCREASE IN THIS AREA...WHILE SURFACE WINDS ARE
NOT QUITE AS VEERED AS AREAS OF SOUTHWEST MISSOURI.

ANY UPDRAFTS THAT CAN REMAIN FULLY WITHIN THE WARM SECTOR AND AWAY
FROM THE FRONT WILL NEED TO BE CLOSELY MONITORED FOR THE DEVELOPMENT
OF TORNADOES.

CRAMER

&&

.DISCUSSION...

A COLD FRONT CONTINUED TO SURGE ACROSS SOUTHWEST AND CENTRAL
MISSOURI THIS AFTERNOON.  THIS FEATURE IS EXPECTED TO TRIGGER AN
EPISODE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS
EVENING...MAINLY EAST OF HIGHWAY 65.

THE 18Z SPECIAL RAOB FROM SPRINGFIELD SUGGESTED THAT A STOUT CAP
REMAINED IN PLACE ACROSS THE WARM SECTOR.  AS A MATTER OF
FACT...MIXED LAYER INHIBITION WAS MEASURED AT 152 J/KG.  THIS IS WHY
UPDRAFTS ALONG THE FRONT SAMPLED BY RADAR CONTINUED TO STRUGGLE
THROUGH 230 PM.

EVENTUALLY DEEP CONVECTION WILL DEVELOP...AND IMPACT AREAS EAST OF
HIGHWAY 65.  LARGE CAPE WITHIN THE HAIL GROWTH ZONE SHOWS A RISK FOR
LARGE HAIL UP TO THE SIZE OF GOLF BALLS.  MEANWHILE...A THETA E
DIFFERENTIAL OF AROUND 30 DEGREES...IN CONJUNCTION WITH AN INVERTED
V STRUCTURE FROM THE SURFACE TO 800 MB...WOULD YIELD A RISK FOR
DAMAGING WINDS IN EXCESS OF 60 MPH.

THE TORNADO RISK APPEARS TO BE QUITE LIMITED...AS SURFACE WINDS HAVE
ALREADY VEERED TO THE SOUTHWEST.  ALSO...ZERO CAPE BELOW 3 KM WAS
MEASURED FROM THE 18Z RAOB...WHICH WOULD ALSO HAVE A MITIGATION
EFFECT ON STORMS PRODUCING TORNADOES.  GIVEN THE OVERALL STRONG
SHEAR/CAPE COMBINATION WITHIN THE OZARKS AIRMASS...THE TORNADO RISK
IS NOT ZERO...AS A COUPLE OF SPIN UPS WOULD BE MORE LIKELY IN AREAS
OF SOUTH CENTRAL MISSOURI LATER THIS EVENING.

STORMS WILL COMPLETELY EXIT THE OZARKS REGION BY MIDNIGHT
TONIGHT...FOLLOWED BY A COOLER AND DRIER AIRMASS.  TEMPERATURES WILL
RESPOND BY FALLING INTO THE 30S AND 40S WEDNESDAY MORNING.
WEDNESDAY AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE 50S AND
LOWER 60S.  WEDNESDAY IS ALSO A DAY THAT WE CAN PINPOINT A
COMPLETELY DRY FORECAST.  OTHERWISE A STORMY CONDITIONS ARE ON TAP
FROM THURSDAY THROUGH THE UPCOMING WEEKEND.

A FRONTAL SYSTEM WILL MEANDER BACK AND FORTH THROUGH SOUTHERN
MISSOURI FROM THURSDAY MORNING THROUGH THE WEEKEND.  THIS FEATURE
WILL BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS.  THE NEAR STORM
ENVIRONMENT WILL NEED TO BE MONITORED THROUGH THESE PERIODS AS THE
AREA REMAINS UNDERNEATH THE PRIMARY BELT OF WESTERLIES...HELPING TO
ORGANIZE ANY DEEP CONVECTION THAT EVOLVES.

ULTIMATELY...MEDIUM RANGE MODELS AGREE THAT DEEP SOUTHWEST FLOW WILL
PERSIST THROUGH THE ENTIRE 7 DAY FORECAST.  THIS WILL PROVIDE ON AND
OFF CHANCES FOR SHOWERS AND THUNDERSTORMS.  EVENTUALLY SOIL
CONDITIONS WILL BECOME EITHER SATURATED OR NEARLY
SATURATED...CREATING THE POTENTIAL FOR SOME FLOODING.

CRAMER

&&

.AVIATION...
/ISSUED 638 PM CDT TUE APR 19 2011/

A COLD FRONT HAD MOVED EAST OF THE AREA TERMINALS AT LATE AFTERNOON.
CEILINGS WILL GRADUALLY LOWER WITH MVFR CEILINGS BECOMING PREVALENT
TONIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY IMPACT THE BRANSON
AND SPRINGFIELD TERMINALS THROUGH 03Z. OTHERWISE SURFACE WINDS
WILL BECOME NORTHWESTERLY TONIGHT THEN VEER TO THE NORTHEAST ON
WEDNESDAY. THE SKY WILL CLEAR BY MIDDAY WEDNESDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Apr 19, 7:04 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT TUE APR 19 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
704 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

 WEATHER HAZARDS EXPECTED...

 HAIL AND THUNDERSTORM WIND GUST RISK IS ELEVATED TO SIGNIFICANT.
 TORNADO RISK IS LIMITED TO ELEVATED.
 LIGHTNING RISK IS SIGNIFICANT.
 NON THUNDERSTORM WIND RISK IS LIMITED.

  DISCUSSION...

 SEVERE THUNDERSTORMS WILL IMPACT FAR SOUTH CENTRAL MISSOURI THIS
 EVENING SOUTHEAST OF A LINE FROM GAINESVILLE TO SALEM. LARGE
 HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY HAZARDS
 WITH THESE STORMS. AN ISOLATED TORNADO CAN NOT BE RULED OUT.
 THESE STORMS WILL EXIT THE REGION BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 AN UNSETTLED AND ACTIVE WEATHER PATTERN IS EXPECTED FROM
 THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND. MULTIPLE ROUNDS
 OF RAIN AND THUNDERSTORMS ARE POSSIBLE. THERE IS A RISK OF A FEW
 STRONG TO SEVERE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. IN
 ADDITION...INCREASINGLY SATURATED SOILS WILL RESULT IN AN
 INCREASED RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA
 RIVERS FROM FRIDAY INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED EAST OF A LINE FROM WARSAW
 TO NEOSHO MISSOURI THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 19, 6:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             GAINESVILLE             36.60N 92.43W
04/19/2011  E1.00 INCH       OZARK              MO   LAW ENFORCEMENT

&&

AFOSTER
Local storm report, Apr 19, 6:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             WILLOW SPRINGS          36.99N 91.97W
04/19/2011  E2.75 INCH       HOWELL             MO   LAW ENFORCEMENT

&&

RUNNELS
Local storm report, Apr 19, 6:45 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             8 W MOUNTAIN VIEW       37.00N 91.85W
04/19/2011  E1.75 INCH       HOWELL             MO   EMERGENCY MNGR

&&

JCOLUCCI
Local storm report, Apr 19, 6:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND DMG     EMINENCE                37.15N 91.36W
04/19/2011                   SHANNON            MO   LAW ENFORCEMENT

            POWER OUT IN AND AROUND EMINENCE.

&&

RUNNELS
Local storm report, Apr 19, 6:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             4 SE EMINENCE           37.11N 91.31W
04/19/2011  E1.00 INCH       SHANNON            MO   AMATEUR RADIO

&&

RUNNELS
Local storm report, Apr 19, 7:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             WAYNESVILLE             37.83N 92.20W
04/19/2011  E0.88 INCH       PULASKI            MO   TRAINED SPOTTER

            DIME AND NICKEL SIZED HAIL LASTED TWO MINUTES.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:37 PM CDTTornado WarningSGFHowell, Ozark23 min
Apr 19, 8:02 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon43 min
Apr 19, 8:11 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark31 min
Apr 19, 8:38 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon37 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.